MikeInVa Posted March 15, 2009 Share Posted March 15, 2009 I recently had an increase in my dosage of paxil over the past week from 30 mgs per day up to 40 mgs per day & I just don't think that I can tolerate such a high dosage....especially given what happened yesterday. Yesterday evening I was supposed to go to a dance hosted by my social group for those with disabilities so I left home to bike up to the designated pick up point for the van pool to the event but by the time I arrived just before the scheduled pick up time I was feeling extremely weak,especially in my extremities as well as extremely nauseated & just had to lay on the ground throwing up uncontrollably.Good thing that some concerned customers at the restaraunt where I was to meet the van pool at called EMT's so I could be checked out & one of them later drove me home when it became obvious that I had missed my ride to the dance(and was in no condition to go anyhow) & couldn't get home by myself in my weakened state.At least I'm feeling better today having only taken 20 mgs last night before bed but am left wondering if this has happened to anyone else? I do have an appointment with my tdoc tomorrow so I'll be sure to notify her of what happened so that she in turn can notify my pdoc so we can figure out what to do about it & I'll let you know how it all turns out. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.